# SDR DALA2023092207832

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 92,975 hours, 42,074 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0679 R2 DOOR SLIDE LIGHT STAYS ILLUMINATED WITH DOOR DISARMED. CORRECTIVE ACTION: ARMED AND DISARMED DOOR CKS NML PER B757 AMM 52-10.
